# SDR VQI20140310000008

- Difficulty date: March 2, 2014
- Submitted: March 10, 2014
- Operation: Air carrier
- Aircraft: N635VA
- Make and model: Airbus A320-214
- Aircraft serial: 3398
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 974540
- Condition: Overheated
- Location: Yellow Hyd Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ACFT WAS ON THE DEPARTURE PHASE OV VDR26, CREW REPORTED A "YELLOW HYDRAULIC RESERVOIR OVERHEAT", PERFORMED AIR TURNBACK, SAFELY LANDING WITHOUT INCIDENT.  CREW DEFECT ENTERED ON LP 688766-1, YELLOW HYDRAULIC RESERVOIR OVERHEAT ON DEPARTURE.  MAINTENANCE PERFORMED TROUBLESHOOTING AND R & R CHECKVALVE "Y", 3038GM, IAW TSM 29-24-00-810-804A AND AMM 29-24-51 PB401, OPS CHECK GOOD.
